MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT W/PRLNE BLUE MESH 1 EACH; TVT-CAL-RETROPUBIC

CALDERA MEDICAL INC. GYNECARE TVT W/PRLNE BLUE MESH 1 EACH; TVT-CAL-RETROPUBIC
Model Number 810041B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Prolapse (2475); Urinary Incontinence (4572)
Date of Event 11/11/2015
Type of Reportable Event Serious Injury
Event or Problem Description
The wcq received an email from the ethicon risk manager team reporting the following: the patient underwent a gynecological surgical procedure on (b)(6) 2005, during which a tvt (tension-free vaginal tape) was implanted.The patient subsequently had revision surgery on (b)(6) 2015.It was reported that the patient experienced pain, an endometrial polyp, irregular bleeding, a cystocele, and stress urinary incontinence.No additional information was provided.
 
Additional Manufacturer Narrative
Product was not returned.Based on the information available, no further action is required at this time.Complaint information is trended on a regular basis to determine if further investigation is warranted.If additional information is made available, the investigation will be updated as applicable.The manufacturing number is (b)(4).

Brand Name
GYNECARE TVT W/PRLNE BLUE MESH 1 EACH
Common Device Name
TVT-CAL-RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23369245
Report Number3003990090-2025-01659
Device Sequence Number10089659
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number810041B
Device Lot Number1309422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale